MAUDE Adverse Event Report: TERUMO MEDICAL CORP. GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORP. GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure: elective percutaneous transluminal coronary angioplasty.The sidewall on the sheath split and the wire went through.No known harm to patient, another one use.Manufacturer response for introducer, catheter, glidesheath slender (per site reporter), will obtain.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORP.
950 elkton blvd.
elkton MD 21921
MDR Report Key19380444
Report Number19380444
Device Sequence Number18047124
Product Code DYB
UDI-Device Identifier00389701012063
UDI-Public(01)00389701012063(17)260801(10)0000533023
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/03/2024
Report Date (Section F) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number80-1060
Device Catalogue Number80-1060
Device Lot Number0000533023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexMale
Date Report Sent to FDA05/03/2024